# SDR XN0A1361

- Difficulty date: February 8, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 44,293 hours, 22,007 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Dirty
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APU QUIT AT 22,000 FEET, RUNNING ON ONE GENERATOR TRIED TO RESTART, APU WOULD NOT START.  DROPPED TO 20,000 FEET, RESTARTED APU AND IT QUIT AGAIN AT 20,000 FEET.  RETURNED TO VHHH.  CLEANED AND RESECURED CONNECTIONS AT ECB, APU OPS CHECKS GOOD ON GROUND IAW A300 AMM CHAPTER 49-10-00.
